MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 20FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 20FR X 2.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 720200
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that at the time of the procedure, the nurse saw that the balloon was punctured.The nurse put the air pressure at 5 ml and sometime later, it dropped to 3 ml then to 2 ml.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One sample was received for evaluation.A visual inspection according to procedure, and a functional test was performed according to product specification.When the balloon was filled with 5ml of water, no leak was observed, it was left inflated with water for the second day and when the water was removed with a syringe it only contained 3ml of water.The root cause and action plan will be documented through a formal corrective/preventative action (capa) which has been initiated to address the reported condition to mitigate any further occurrences.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 20FR X 2.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15918913
Report Number9612030-2022-03481
Device Sequence Number6723141
Product Code KNT
UDI-Device Identifier20884521011271
UDI-Public10884521011274
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number720200
Device Catalogue Number720200
Device Lot Number2025230064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown